# SDR SWAA2021112926874

- Difficulty date: October 5, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE R/H EXTERNAL POWER COMPARTMENT CUTOUT AFT EDGE REPAIR DOUBLER CRACKED.   REMOVED EXISTING DOUBLER FILLER REPAIR AT EGPR DOOR CUTOUT IAW SRM 53-10-15-2R-5.   FABRICATED NEW DOUBLER FILLER AT EGPR IAW SRM 51-10-15-2R-5.   TREATED AND PRIMED NEW DOUBLER FILLER IAW AMM 51-21-41-370-802, AND AMM 51-21-72-370-804.   INSTALLED NEW DOUBLER FILLER ON EGPR DOOR CUTOUT IAW SRM 53-10-15-2R-5.  THIS REPAIR IS A CATEGORY 'B' REPAIR IAW SRM 53-10-15-2R-5 REPAIR 5 PARA. 5.A.
